RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 10–11 (Mi iimi4)  

About non-stationary problem of simple pursuit

A. S. Bannikov

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: The sufficient conditions of capture and evasion are obtained for non-stationary problem of simple pursuit.

Keywords: differential games, phase restrictions.

Full text: PDF file (103 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 49N70, 49N75
Received: 01.02.2012

Citation: A. S. Bannikov, “About non-stationary problem of simple pursuit”, Izv. IMI UdGU, 2012, no. 1(39), 10–11

Citation in format AMSBIB
\Bibitem{Ban12}
\by A.~S.~Bannikov
\paper About non-stationary problem of simple pursuit
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 10--11
\mathnet{http://mi.mathnet.ru/iimi4}
\elib{http://elibrary.ru/item.asp?id=17742602}


Linking options:
  • http://mi.mathnet.ru/eng/iimi4
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:95
    Full text:51
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019